# SDR HNAA2017121500389

- Difficulty date: December 10, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 41,706 hours, 37,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  640     33-51  0013530  08DEC17  SBY  CLOSE
      FWD EMERGENCY EXIT LIGHT UNDER COCKPIT DOOR INOP.
FACT  08DEC17  13:29  SBY
            SLAVED IN EMERGENCY EXIT LIGHT SIGN NO FIX. R&R EMER
            GENCY BATT POWER SUPPLY 1 IAW AMM 33-50-04-000-801-A
             & 33-50-04-400-801-A.
